# SDR 2003F00630

- Difficulty date: October 31, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Part number: 1734361600
- Condition: Loose
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE WARNING LIGHT FOR THE NR 2 ENGINE CAME ON DURING CLIMB-OUT AS CREW COMPLETED CHECKLIST. AS THE CREW STARTED EMERGENCY CHECKLIST PROCEDURES, THE FIRE LIGHT WENT OUT.  CREW COMPLETED APPLICABLE EMERGENCY CHECKLIST ITEMS, AND RETURNED TO STATION. CREW EVALUATED THE SITUATION AND DIDN'T SHUT DOWN THE ENGINE.  FIRE WARNING SYSTEM FAULT.  THE FIRE WARNING LIGHT WAS STILL OUT AFTER THE CREW LANDED.  MAINTENANCE RAN THE AIRCRAFT AND COULDN'T DUPLICATE THE DISCREPANCY.  INSPECTION OF THE FIRE DETECTORS ON THE RIGHT ENGINE REVEALED THE CENTER FIRE DETECTOR PROBLEM WAS LOOSE.  THIS FIRE DETECTOR WAS REPLACED, AN ADDITIONAL RUN WAS COMPLETED WITH NO DISCREPANCIES NOTED.  (M)
